Show simple item record

dc.contributor.authorBunke, Ulrich
dc.contributor.authorCaputi, Luigi
dc.date.accessioned2022-07-26T08:43:02Z
dc.date.available2022-07-26T08:43:02Z
dc.date.issued2022-07-01
dc.identifier.citationBunke , U & Caputi , L 2022 , ' Controlled objects as a symmetric monoidal functor ' , Higher Sutructures , vol. 6 , no. 1 , pp. 182-211 . https://doi.org/10.21136/HS.2022.03en
dc.identifier.issn2209-0606
dc.identifier.otherPURE: 215414624
dc.identifier.otherPURE UUID: 5625281a-cbb7-42ac-af98-05b89db98945
dc.identifier.otherORCID: /0000-0002-6853-7651/work/116418325
dc.identifier.urihttps://hdl.handle.net/2164/18920
dc.descriptionAcknowledgements We thank Denis-Charles Cisinksi and Thomas Nikolaus for helpful discussion. U.B. was supported by the SFB 1085 (Higher Invariants) and L.C. was supported by the GK 1692 (Curvature, Cycles, and Cohomology).en
dc.format.extent30
dc.language.isoeng
dc.relation.ispartofHigher Sutructuresen
dc.rights©Bunke and Caputi, 2022, under a Creative Commons Attribution 4.0 International License.en
dc.subjectcontrolled objectsen
dc.subjectsymmetric monoidal functorsen
dc.subjectcoarse algebraic K-homology theoryen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleControlled objects as a symmetric monoidal functoren
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.21136/HS.2022.03
dc.identifier.urlhttps://higher-structures.math.cas.cz/api/files/issues/Vol6Iss1/BunkeCaputien


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record